# SDR AT0100007

- Difficulty date: January 11, 2000
- Submitted: January 30, 2001
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN CENTER FLOORBOARD AT BS 480 - 520 HAS NUMEROUS INSERTS CORRODED, CORNER OF PANEL BROKEN AND SKIN SPREADING.  FABRICATED CABIN FLOORBOARD CENTER PANEL AT BS 480 - 520 IAW B737 SRM 53-20-1 AND -2 CMM 25-00-66.
